# SDR UALA2012052702938

- Difficulty date: May 25, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 63,713 hours, 22,447 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Crank Assy
- Condition: Faulty
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R SLIDE LIGHT INOPERATIVE.  REPLACED GIRT BAR ACTUATOR CRANK ASSEMBLY LIGHT, OPS CHECKS NORMAL.
